# SDR SWAA2022031031603

- Difficulty date: June 23, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN. STA 277; STR 10R; STRINGER CLIP IS CRACKED COMMON TO FASTNER HOLE FOR FRAME. / REMOVED BROCKEN STR CLIP @ STR10R & STA 277 IAW B737-700 SRM 51-40-02-0G-0. RECEIVED & INSTALLED NEW STR PN 141A1250092 BDWG 141A1110 REV- & B737-700 SRM 51-40-02-0G-0.
